# SDR ASMF201507022

- Difficulty date: July 20, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 46,211 hours, 16,267 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 65 KNOTS DUE TO AFT SERVICE DOOR LIGHT TURNED ON.  PERFORMED REVISION TO AFT SERVICE DOOR IAW AMM 52-71-11, DETECTING THE LIGHT ON DURING DOOR OPEN & CLOSE PROCEDURE.   THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 65 317 KG & BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW MM 05-51-07.  THE AFT SERVICE DOOR SENSOR WAS ADJUSTED IAW AMM 52-71-11-820-801, TESTED CORRECT  & THE REPORT WAS CLOSED.
